Lancaster EPrints

The q-concavity constants of Lorentz sequence spaces and related inequalities.

Jameson, Graham J. O. (1998) The q-concavity constants of Lorentz sequence spaces and related inequalities. Mathematische Zeitschrift, 227 (1). pp. 129-142. ISSN 1432-1823

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Mathematische Zeitschrift
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19437
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 11:48
Refereed?: Yes
Published?: Published
Last Modified: 14 Oct 2013 12:55
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19437

Actions (login required)

View Item